# SDR UIEA2020060801211

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,871 hours, 16,133 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: BACC63BP18A14SNL
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND ENGINE START LT ENG BLEED EICAS, NO DUCT PRESSURE ON LEFT SIDE. TRANSFERRED TO MDDR 129269 PER MEL 36-11-01-02A, CAT 'C', DUE 14JUN20. C/W MX ACTION, PRSOV SECURED CLOSED AND FAMV OPEN. PLACARD INSTALLED. REMOVED AND REPLACED NR 1 ENG PRSOV CONNECTOR D22 IAW SWPM 20-30-10. THIS CLEARS DMI 129269.
